Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


muscle spasms
Nov 23, 2003

Hi

About one year ago I started getting pains in my neck and lower back (I had history of less severe problems in both areas before.) I was diagnosed as pos in March 2003 (tested neg in March 2002). Starting last year (before I knew my pos status) I went to a chiropractor and it helps. After going several times a week for the first few weeks, I went about once every 2-3 months as needed. I began meds 5 weeks ago--kaletra, viread and emtriva. About 3 weeks ago the pain in neck and lower back seem to have come back full swing. I went twice this week to chiro--and at today's appt dr. said my neck muscle spasms were worse than they were 2 days ago. The area is very tight.

Any idea whether this could be related to my HIV status or meds? Is this another one of those things associated with the disease or meds?

Thanks. Thanks.

Response from Dr. Pierone

It sounds like your pains are probably not related to HIV or the medications since they predate both the meds and HIV (at least to some degree). Neck and back pain are both so common it is difficult to link these symptoms to HIV infection in general. Also, I have not seen more neck and back pain in my patients with HIV compared to those HIV negative.



Previous
Price of treatment, etc...
Next
Flu and pnumonia shots

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement